I had headaches everyday I wake up due to sleeping for long.My doctor suggested ciplar 10mg.But after taking this I have got severe pain in back of neck.This reduced after I stopped tablet.Headache is not there now but another problem arised and This is not less painful than headache.Pain specially in left side of back neck.I s this pain because of ciplar 10?
Every day when I get up ,I feel heaviness in my head,back of my neck,shoulders and in upper part of my spine..lack of sleep, never feel fresh,most of time feel laziness,some times dizziness also..so much of thoughts under my brain..never able to focus or concentrate on studies. .from past 2 years I m facing the above problems. ..
I had met with an accident 3 year back,There was fractor on small brain and left side also effected,i was unconscious for 5 months 21 days of coma,at beginning i was not able to walk and talk,I am using levipil 500 tablets from that time,Even now i am not able to remember what i read in exam's any solutions.
I had minimum 3 seizures one year back due to alcohol-related withdrawal. My local doctor prescribed me Eptoin 100mg twice a day. Later after few months, another doctor tapeted it to one per day. Although Im fine since then and also taking regular meditation, i was hoping if i could ever stop taking these tablets. I never had a history of eppilepsy before and i dont know how i got it, though some say its only seizures. Recently I have been diagnosed with hyperthyroidism. Im taking Thyrox 25 everyday. Also I have been prescribed Ativan 2mg, and Zeptol CR 400, 1 each per day by the latter doctor who prescribed me to take Eptoin 100mg once a day. I sincerely dont want to continue both EPTOIN 100MG and THYROX 25. Can I get rid of these someday? Please help.
Diagnosis:Loss of lordosis, taking psysio from 15 days, still lower back head pain n pain through shoulder. Shall I consult neurosurgeon?